Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 47, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Aug 27, 2018, 9:48 PM CDT for Oconto County, Shawano County, Wisconsin. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 27, 2018, 9:48 PM CDT (02:48 UTC)
- Expired
- Aug 27, 2018, 10:30 PM CDT
- In force
- 42 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Oconto County, WI, Shawano County, WI
The radar
The Green Bay radar (KGRB), 42 km from the middle of the area, began a volume at 02:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 27, 6:01 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.8 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1227 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1085 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 370 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 13.5
The text
As transmitted.
675
WUUS53 KGRB 280248
SVRGRB
WIC083-115-280330-
/O.NEW.KGRB.SV.W.0047.180828T0248Z-180828T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
948 PM CDT MON AUG 27 2018
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Southern Oconto County in northeastern Wisconsin...
Eastern Shawano County in northeastern Wisconsin...
* Until 1030 PM CDT.
* At 948 PM CDT, a severe thunderstorm was located 7 miles northeast
of Navarino Wildlife Area, or 10 miles southeast of Shawano, moving
northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Pulaski around 955 PM CDT.
Oconto around 1020 PM CDT.
Other locations impacted by this severe thunderstorm include Cullen,
Underhill, Hofa Park, Sobieski, South Chase, Pensaukee, Landstad,
Zachow, Lunds and Morgan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4484 8855 4503 8811 4498 8776 4496 8776
4497 8773 4495 8759 4493 8766 4487 8764
4494 8767 4493 8771 4490 8777 4487 8777
4486 8770 4485 8766 4486 8778 4471 8792
4467 8793 4468 8826 4459 8825 4459 8855
TIME...MOT...LOC 0248Z 242DEG 49KT 4470 8841
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
Kurimski2 follow-up statements
612
WWUS53 KGRB 280319
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
1019 PM CDT MON AUG 27 2018
WIC083-115-280330-
/O.CON.KGRB.SV.W.0047.000000T0000Z-180828T0330Z/
Oconto WI-Shawano WI-
1019 PM CDT MON AUG 27 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHERN OCONTO AND EASTERN SHAWANO COUNTIES...
At 1019 PM CDT, a severe thunderstorm was located over Oconto, or 18
miles southwest of Marinette, moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Oconto, Little Suamico, Chase, Oconto Falls, Abrams, Angelica,
Stiles, Pensaukee, Morgan and Sampson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4459 8855 4485 8824 4503 8811 4501 8794
4499 8794 4498 8776 4496 8776 4497 8773
4495 8759 4493 8771 4490 8777 4486 8777
4471 8792 4467 8793 4468 8799 4468 8826
4459 8825
TIME...MOT...LOC 0319Z 242DEG 49KT 4490 8788
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
Kurimski657
WWUS53 KGRB 280327
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
1027 PM CDT MON AUG 27 2018
WIC083-115-280336-
/O.EXP.KGRB.SV.W.0047.000000T0000Z-180828T0330Z/
Oconto WI-Shawano WI-
1027 PM CDT MON AUG 27 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN OCONTO AND EASTERN
SHAWANO COUNTIES WILL EXPIRE AT 1030 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However heavy rain is still possible with this
thunderstorm.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
northeastern Wisconsin.
LAT...LON 4459 8855 4485 8824 4503 8811 4501 8794
4499 8794 4498 8776 4496 8776 4497 8773
4495 8759 4493 8771 4490 8777 4486 8777
4471 8792 4467 8793 4468 8799 4468 8826
4459 8825
TIME...MOT...LOC 0326Z 242DEG 49KT 4494 8777
$$
KurimskiWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 6:48 PM CDT, 3 hours earlier.
Area forecast discussion, Aug 27, 6:48 PM CDT, 3 hours before
Area Forecast Discussion National Weather Service Green Bay WI 648 PM CDT Mon Aug 27 2018 Updated aviation portion for 00Z TAF issuance .SHORT TERM...Tonight Issued at 259 PM CDT Mon Aug 27 2018 The latest RAP analysis and satellite/radar imagery show a cold front positioned from northeast Minnesota to eastern South Dakota and a subtle warm front from around Mosinee to Green Bay early this afternoon. Storms are just developing south of Duluth at 2 pm. Partial clearing is taking place over southern Minnesota and southwest Wisconsin ahead of the front, where ML capes are rising above 2k j/kg. Still quite a bit of inhibition though, but with further destabilization, strong to severe thunderstorms remain on track to develop over southern MN later this afternoon. Over northern WI, outside of a few spotty showers/storms, a relative lull in the shower/storm activity will continue into early this evening. As the anticipated thunderstorm complex over Minnesota moves across northern WI, severe weather potential remains the main forecast concern. Tonight...The cold front will slowly sag southeast across northwest Wisconsin and into central WI by 12z Tue. With help of a 50 to 65 kt low level jet, thunderstorms that develop over Minnesota are expected to track northeast initially, before turning east over northern WI this evening. Elevated instability of 1500-2500 j/kg and deep layer shear of 40-50 kts will support the possibility of severe weather. Most hourly models show similar solutions through the evening, and depict a squall line moving into north-central WI around 02z and northeast WI around 04-05z. Due to 0-3 km winds of 40-50 kts, damaging straight line winds will be the main threat, but will also be strong enough for isolated tornadoes to spin up along the line. They differ, however, in the evolution of the thunderstorm complex as it exits. In addition to the severe weather chances, concerned about training storms as the thunderstorm complex becomes more orientated east to west after midnight. A few hourly models show this occurring over central to east-central WI in locations which received 2-3 inches of rain last night. Because of the uncertainty, will let the flash flood watch continue through 12z Tue. The fast moving nature of the system should limit flash flooding somewhat, with 1-2 inches of rain looking possible at most locations, but locally higher amounts are also possible where training occurs. .LONG TERM...Tuesday Through Monday Issued at 259 PM CDT Mon Aug 27 2018 Expecting a brief break in the activity Tuesday morning across most of the area, with a few lingering showers possible here and there. More thunderstorm development is expected Tuesday afternoon as a surface cold front will be draped across Wisconsin and the environment will retain sufficient moisture and instability along and south of the boundary. Additionally, an approaching shortwave and enhanced support from the RRQ of the LL jet will aid in convective development. Unlike today's area- wide threat, Tuesday's severe weather potential is mainly confined to central/east- central Wisconsin and southward. This is the area south of the cold front where MUCAPE values build to around 2000 to 4000 J/kg and bulk shear is around 50 knots. Large hail and damaging winds are the main threats. Forecast hodographs are not particularly favorable for tornado development, but with low LCL heights (possibly around 500 meters) a brief spin-up is not out of the question, especially considering there may be lingering boundaries from Monday night's storms. Localized flooding also remains possible with any storms, with PWats around 1.5 to 2.25 inches across central and east- central Wisconsin. Further north, flooding chances appear minimal. The thunderstorm threat looks to wane by late evening as instability is lost. A few showers may linger from Tuesday night into Wednesday morning. Skies will gradually clear throughout Wednesday, as shortwave energy departs and weak upper level ridging and surface high pressure builds in. The dry stretch should last through Thursday, and then another mid-level shortwave/surface front are progged to impact the state Friday/Saturday. Timing details have yet to be fully resolved this far out and stuck with a model blended solution for the forecast. Temperatures Tuesday will remain warn and muggy across central and east- central Wisconsin, with cooler and drier air starting to filter into the north. Highs will range from around 70 degrees in Vilas County to the middle 80s in the Fox Valley. High temperatures will be about 10 to 15 degree cooler on Wednesday (the coolest day of the week) and then return to near normal by Friday and through the weekend. && .AVIATION...for 00Z TAF Issuance Issued at 640 PM CDT Mon Aug 27 2018 A large thunderstorm complex will move through the forecast area from 01z-06z/Tues, accompanied by strong to damaging winds and torrential rainfall. IFR conditions should occur with the heavier downpours. Another strong low-level jet will cause LLWS to develop at all of the TAF sites by early evening before dissipating overnight into early Tuesday morning. The storms may linger over parts of central and east central into the overnight hours before ending. Additional strong to severe thunderstorms may develop over the southeast half of the forecast Tuesday afternoon, along and ahead of a cold front. IFR and local LIFR ceilings will develop over north central and far northeast WI overnight, and linger through much of the day on Tuesday. && .GRB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Tuesday morning for WIZ018>022-030-031- 035>040-045-048>050-073-074. Beach Hazards Statement through Tuesday afternoon for WIZ022-040- 050. && SHORT TERM.....MPC LONG TERM......KLB AVIATION.......Kieckbusch
Hazardous weather outlook, Aug 27, 6:56 PM CDT, 2 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 656 PM CDT Mon Aug 27 2018 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-290000- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 656 PM CDT Mon Aug 27 2018 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight There is an enhanced risk of severe storms across the area tonight. The primary concerns with these storms are damaging winds and an isolated tornado. Torrential rainfall could lead to flooding, especially across parts of central and east-central Wisconsin, at locations that received heavy rain last night. Large waves may result in dangerous currents and hazardous swimming conditions on Lake Michigan beaches tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Monday There is a marginal risk of severe storms south of a line from Wausaukee to Wisconsin Rapids on Tuesday afternoon and evening. Damaging winds and large hail are the main concerns with the storms. Additional heavy rainfall could also lead to flooding. Large waves may result in dangerous currents and hazardous swimming conditions on Lake Michigan beaches into early Tuesday afternoon. There is another chance for thunderstorms late Friday afternoon through Saturday. It is too early to determine their severe potential. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report rainfall amounts in excess of one inch, flooding, or any other severe weather to the National Weather Service in Green Bay. LMZ521-522-541>543-290000- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 656 PM CDT Mon Aug 27 2018 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Areas of dense marine fog will impact the nearshore waters south of Sturgeon Bay through midnight. Thunderstorms are likely tonight. Some of these storms could be strong or severe from late evening through the early overnight hours. Conditions hazardous to small craft are expected tonight, on the nearshore waters of Lake Michigan and on the waters of Green Bay, due to increasing southerly winds and waves. .DAYS TWO THROUGH SEVEN...Tuesday through Monday There is a chance of thunderstorms at times Tuesday afternoon and evening. Some of these storms could be strong or severe. Thunderstorms are possible again Friday night into next weekend. Conditions hazardous to small craft are expected to continue Tuesday morning into early Tuesday afternoon on the waters of Lake Michigan. Kieckbusch
In the hours before
Local storm report, Aug 27, 8:34 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
834 PM CDT MON AUG 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM TSTM WND DMG MARSHFIELD 44.66N 90.16W
08/27/2018 WOOD WI PUBLIC
TREES DOWN IN THE CITY. PUBLIC REPORT FROM WAOW. DELAYED
REPORT.
&&
BERSCHLocal storm report, Aug 27, 9:01 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
901 PM CDT MON AUG 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND DMG ANTIGO 45.15N 89.15W
08/27/2018 LANGLADE WI LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED.
&&
HYKINSpecial weather statement, Aug 27, 9:03 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Green Bay WI
903 PM CDT MON AUG 27 2018
WIZ010-011-019>021-280245-
Langlade WI-Northern Oconto County WI-Oneida WI-Forest WI-
Menominee WI-
903 PM CDT MON AUG 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR FOREST...SOUTHEASTERN ONEIDA...
NORTHWESTERN MENOMINEE...NORTHERN OCONTO AND EASTERN LANGLADE
COUNTIES UNTIL 945 PM CDT...
At 903 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles west of Crandon to near Pearson to 7
miles east of Antigo. Movement was northeast at 55 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Crandon, White Lake, Popple River, Carter, Langlade, Laona, Wabeno,
Nashville, Townsend and Lakewood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
north central and northeastern Wisconsin.
LAT...LON 4599 8869 4572 8868 4572 8843 4538 8843
4537 8830 4503 8898 4546 8895 4547 8942
TIME...MOT...LOC 0203Z 235DEG 49KT 4556 8910 4531 8901 4515 8899
KurimskiSpecial weather statement, Aug 27, 9:30 PM CDT, 18 minutes before
Special Weather Statement National Weather Service Green Bay WI 930 PM CDT Mon Aug 27 2018 WIZ005-010>013-018>021-073-074-280530- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County- Southern Marinette County-Southern Oconto County- 930 PM CDT Mon Aug 27 2018 ...GUSTY WINDS EXPECTED OVERNIGHT... Look for showers and thunderstorms to continue across north- central and northeast Wisconsin during the overnight hours. Some of these stronger storms could produce brief wind gusts to 40 to 50 mph. These winds could cause minor tree damage or down power lines. Kurimski
Local storm report, Aug 27, 9:35 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
935 PM CDT MON AUG 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM TSTM WND GST WAUTOMA 44.06N 89.28W
08/27/2018 M48 MPH WAUSHARA WI AWOS
&&
BERSCHLocal storm report, Aug 27, 9:46 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
946 PM CDT MON AUG 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 PM TSTM WND GST S PLOVER 44.45N 89.53W
08/27/2018 M48 MPH PORTAGE WI TRAINED SPOTTER
REPORT OF 1.19 INCHES AS OF 940 PM, AS WELL.
&&
HYKINThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 7:28 PM CDT | Special Weather Statement | GRB | Marathon | 62 min |
| Aug 27, 7:48 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Wood | 57 min |
| Aug 27, 8:12 PM CDT | Special Weather Statement | GRB | Lincoln | 33 min |
| Aug 27, 8:30 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Marathon | 44 min |
| Aug 27, 8:44 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Wood | 48 min |
| Aug 27, 9:03 PM CDT | Special Weather Statement | GRB | Forest | 42 min |
| Aug 27, 9:08 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca, Waushara | 37 min |
| Aug 27, 9:28 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Portage, Shawano, Waupaca | 47 min |
| Aug 27, 9:40 PM CDT | Tornado Warning | GRB | Waupaca, Waushara, Winnebago | 35 min |
| Aug 27, 9:43 PM CDT | Special Marine Warning | GRB | 62 min | |
| Aug 27, 9:59 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Outagamie, Waupaca, Winnebago | 38 min |
| Aug 27, 10:18 PM CDT | Special Weather Statement | GRB | Brown | 42 min |
| Aug 27, 10:28 PM CDT | Special Marine Warning | GRB | 92 min | |
| Aug 27, 10:29 PM CDT | Special Weather Statement | GRB | Door | 61 min |
| Aug 27, 10:32 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Kewaunee, Manitowoc | 43 min |
| Aug 27, 10:39 PM CDT | Special Marine Warning | GRB | 71 min | |
| Aug 27, 10:41 PM CDT | Severe Thunderstorm Warning | GRB | Door | 36 min |
| Aug 27, 11:09 PM CDT | Areal Flood Advisory | GRB | Calumet, Manitowoc, Winnebago | 6 hr |
| Aug 28, 2:45 AM CDT | Areal Flood Advisory | GRB | Waushara | 3 hr |
| Aug 28, 4:08 AM CDT | Flash Flood Watch | GRB | Brown, Kewaunee, Outagamie | 17 hr |
| Aug 28, 1:37 PM CDT | Special Weather Statement | GRB | Portage, Waupaca, Waushara, Wood | 53 min |
| Aug 28, 2:03 PM CDT | Special Weather Statement | GRB | Waupaca, Waushara, Winnebago | 42 min |
| Aug 28, 2:20 PM CDT | Special Weather Statement | GRB | Outagamie | 40 min |
| Aug 28, 2:35 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Outagamie | 29 min |
| Aug 28, 2:36 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 39 min |
| Aug 28, 3:08 PM CDT | Areal Flood Advisory | GRB | Brown, Outagamie, Waupaca, Waushara, Winnebago | 3 hr |
| Aug 28, 3:24 PM CDT | Severe Thunderstorm Warning | GRB | Waushara, Winnebago | 51 min |
| Aug 28, 3:33 PM CDT | Special Weather Statement | GRB | Kewaunee | 27 min |
| Aug 28, 3:50 PM CDT | Areal Flood Advisory | GRB | Brown, Calumet, Door, Kewaunee, Manitowoc, Winnebago | 3 hr |
| Aug 28, 4:03 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Manitowoc, Winnebago | 42 min |
| Aug 28, 4:08 PM CDT | Special Marine Warning | GRB | 112 min | |
| Aug 28, 4:27 PM CDT | Tornado Warning | GRB | Calumet, Manitowoc | 18 min |
| Aug 28, 4:38 PM CDT | Tornado Warning | GRB | Manitowoc | 20 min |
| Aug 28, 4:53 PM CDT | Flash Flood Warning | GRB | Calumet, Outagamie, Winnebago | 3 hr |
| Aug 28, 5:55 PM CDT | Areal Flood Advisory | GRB | Brown, Outagamie, Waushara, Winnebago | 3 hr |
| Aug 28, 6:42 PM CDT | Areal Flood Advisory | GRB | Calumet | 2 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.